# SDR SWAA2023051126747

- Difficulty date: April 12, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 50,909 hours, 30,513 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT FLOOR BEAM STA 312 BETWEEN LBL 11'- 50'<[01] MAIN CABIN FWD WET AREA FLOOR BEAM AT STA 312 LBL 11 FOUND OUT OF LIMITS WORK ACCOMPLISHED PER REF EA 23-153-01299-WIP1 AND 23-153-01299-WIP2 SEE TASK CARD # TTG8Q00KKMUZ AND TTG8Q00KU6G3.;[02] VERIFIED STEP 1
